# SDR USAA20110620BB057

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RIGHT FORWARD ENTRY DOOR WILL NOT ARM.  MAINTENANCE FOUND LANYARD FOR SLIDE INTERFERING WITH GIRT BAR.  STOWED LANYARD.
